MathSciNet Relay Station
MathSciNet bibliographic data
MR2768132 (2011m:34040) 34B15 (26A33 34A08 34B40)
Agarwal, Ravi P.; Benchohra, Mouffak; Hamani, Samira; Pinelas, Sandra Boundary value problems for differential equations involving Riemann-Liouville fractional derivative on the half-line. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 18 (2011), no. 2, 235–244.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement